On self-conjugate Banach spaces

R. Sztencel; P. Zaremba

Colloquium Mathematicae (1981)

  • Volume: 44, Issue: 1, page 111-115
  • ISSN: 0010-1354

How to cite


R. Sztencel, and P. Zaremba. "On self-conjugate Banach spaces." Colloquium Mathematicae 44.1 (1981): 111-115. <http://eudml.org/doc/263789>.

author = {R. Sztencel, P. Zaremba},
journal = {Colloquium Mathematicae},
keywords = {Polyhedron; Self-Conjugate Banach Spaces; Hilbert Space},
language = {eng},
number = {1},
pages = {111-115},
title = {On self-conjugate Banach spaces},
url = {http://eudml.org/doc/263789},
volume = {44},
year = {1981},

AU - R. Sztencel
AU - P. Zaremba
TI - On self-conjugate Banach spaces
JO - Colloquium Mathematicae
PY - 1981
VL - 44
IS - 1
SP - 111
EP - 115
LA - eng
KW - Polyhedron; Self-Conjugate Banach Spaces; Hilbert Space
UR - http://eudml.org/doc/263789
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.